MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 ADULT REUSABLE FINGER CLIP SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 ADULT REUSABLE FINGER CLIP SENSOR; OXIMETER
Model Number 4050
Medical Device Problem Codes Loose or Intermittent Connection (1371); Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the "saturation of peripheral oxygen (spo2) probes are on cardiac monitoring defibrillators and have been exhibiting intermittent faults leading to no or false and inaccurate readings with high heart rate;" "intermittent pulse oximeter photoplethysmograph, and spo2 readings on the cardiac monitoring defibrillator".There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).E1.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).This is report 4 of 17 for patient #4.

Brand Name
RD SET DCI SPO2 ADULT REUSABLE FINGER CLIP SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24127374
Report Number3019388613-2026-00012
Device Sequence Number20191164
Product Code DQA
UDI-Device Identifier00843997009843
UDI-Public(01)00843997009843(11)240310(10)24AMC
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4050
Device Lot Number24AMC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown